Show simple item record

dc.contributor.authorYarur, Cecilia S. ( )
dc.date.accessioned2019-05-29T15:17:49Z
dc.date.available2019-05-29T15:17:49Z
dc.date.issued1998-01-16
dc.identifier.citationYarur, C. S. (1998). Existence of continuous and singular ground states for semilinear elliptic systems. Electronic Journal of Differential Equations, 1998(01), pp. 1-27.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/8211
dc.description.abstractWe study existence results of a curve of continuous and singular ground states for the system. -Δu = α(|x|) f(v) -Δv = β(|x|) g(u), where x ∈ R(N) \ {0}, the functions ∫ and g are increasing Lipschitz continuous functions in R, and α and β are nonnegative continuous functions in R+. We also study general systems of the form Δu(x) + V(|x|) u + α(|x|)v(P) = 0 Δv(x) + V(|x|)v + b(|x|) u(q) = 0.en_US
dc.formatText
dc.format.extent27 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 1998, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectSemilinear elliptic systemsen_US
dc.subjectGround statesen_US
dc.titleExistence of Continuous and Singular Ground States for Semilinear Elliptic Systemsen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record